Publication
Title
Matrix transposition and braid reversion
Author
Abstract
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2013
ISSN
0022-4049
Volume/pages
217:1(2013), p. 75-81
ISI
000309699500009
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.12.2012
Last edited 15.06.2018
To cite this reference